# SDR CIEA201303260001

- Difficulty date: March 22, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N203LG
- Make and model: Beech B200
- Aircraft serial: BB926
- Aircraft time: 11,668 hours, 12,182 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 13034612
- Part serial: 1191279
- Condition: Erratic
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

ON DESCENT FROM FL250, CABIN PRESSURE SPIKED TO 12500, CABIN LIGHTS ILLUMINATED AND NO SMOKING/SEATBELT SIGNS ILLUMINATED.   POWER LEVERS WERE AT IDLE DUE TO TURBULENCE.  ALTITUDE WARN ANNUNCIATOR DID NOT ILLUMINATE AND PAX O2 MASKS DID NOT DEPLOY.  WHEN POWER WAS ADDED AND RATE INCREASED, CABIN DESCENDED BELOW 10000 AND WORKED PROPERLY.  PRESSURIZATION CONTROLLER WAS FOUND FAULTY AND WAS REPLACED.  ANOTHER SDR WILL BE FILED FOR THE ALTITUDE WARNING ISSUE.
